Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 31, No. 2, 2015 · Contents

Abdelkader Stouti:
Fixed points theorems for monotone set-valued maps in pseudo-ordered sets

O. Yousefi Kia, A. Rezaei and A. Borumand Saeid:
On modal BE-algebras

Jiri Cihlar, Jaroslav Fuka and Martin Kuril:
Polynomials with a given cyclic Galois group

Abdelkader Frakis and Abderrahmane Smail:
Localization of the pseudospectra of matrices through the numerical range

Smarti Gosani and V. K. Bhat:
2-primal Ore extensions over weak $\sigma$-rigid rings

Radhanath Rath, Chitta Ranjan Behera and Ajit Kumar Bhuyan:
Oscillatory and asymptotic behaviour of higher order neutral difference equations

Xhevat Z. Krasniqi:
Rest bounded second variation sequences and ${p}$-th power integrability of some functions related to sums of formal trigonometric series

George Tephnadze:
On the maximal operators of Walsh-Kaczmarz-Nörlund means

O.T. Mewomo, S.M. Maepa and M.O. Uwala:
On character and approximate character amenability of various Segal algebras

Chiapo R. Sam:
Iterative algorithms for determining multiplicative inverses in Banach algebras

D.Cs. Kertész:
Finslerian Lie derivative and Landsberg manifolds

György Gát and Rodolfo Toledo:
Estimating the error of the numerical solution of linear differential equations with constant coefficients via Walsh polynomials

P.K. Bhatia, Surender Singh and Vinod Kumar:
On some properties of Tsallis entropy on majorization lattice

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 8 Sep 2015. Last modified: 8 September 2015.

© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition